- Existence of Compromise States in the Competition of Alternative Opponents in the Presence of External Support
T Karataieva, V Koshmanenko
Journal of Mathematical Sciences 282 (6), 959-982 2024
- Equilibrium States of the Dynamic Conflict System for Three Players with a Parameter of Influence of the Ambient Environment
TV Karataieva, VD Koshmanenko
Journal of Mathematical Sciences 274 (6), 861-880 2023
- A model of conflict society with external influence
TV Karataeva, VD Koshmanenko
Journal of Mathematical Sciences 272 (2), 244-266 2023
- Society, mathematical model of a dynamical system of conflict
TV Karataeva, VD Koshmanenko
Journal of Mathematical Sciences 247, 291-313 2020
- Mean field model of a game for power
T Karataieva, V Koshmanenko, MJ Krawczyk, K Kułakowski
Physica A: Statistical Mechanics and its Applications 525, 535-547 2019
- Explicitly solvable models of redistribution of the conflict space
TV Karataeva, VD Koshmanenko, SM Petrenko
Journal of Mathematical Sciences 229, 439-454 2018
- On personal strategies in conflict socium
VD Koshmanenko, TV Karataieva
Econophysics Colloq.(Warsaw 2017
- Models of the conflict redistribution of vital resources
V Koshmanenko, T Karataieva, N Kharchenko, I Verygina
Social Simulation Conf.(Rome, 4 2016
- Model of a Dynamical System of the'Fire-Water'Conflict Type.
T Karataeva, V Koshmanenko
Journal of Mathematical Sciences 208 (5) 2015
- Origination of the singular continuous spectrum in the conflict dynamical systems
T Karataieva, V Koshmanenko
Інститут математики НАН України 2009
- Generalized sum of operators
TV Karataeva, VD Koshmanenko
Mathematical Notes 66, 556-564 1999
- On the existence of the Stieltjes integral for functions of bounded variation
TV Karataeva
Ukrainian Mathematical Journal 47 (3), 504-508 1995
- On the existence of a mixed sum of additive systems
TV Karataeva
Ukrainian Mathematical Journal 46 (6), 756-764 1994
- Semigroup of evolutionary discontinuous systems with respect to mixed summation
TV Karataeva
Ukrainian Mathematical Journal 41, 775-779 1989
- Mixed product of evolutionary multiplicative systems without continuity conditions
TV Karataeva
Ukrainian Mathematical Journal 39 (4), 353-358 1987
- Homeomorphism of multiplicative and additive semigroups without continuity conditions
TV Karataeva
Ukrainian Mathematical Journal 39 (3), 237-242 1987
- Question of the mixed product of dependent multiplicative semigroups
TV Karataeva, TA Skorokhod
Ukrainian Mathematical Journal 39, 134-139 1987
- Integral representation of multiplicative systems with no continuity condition
TV Karataeva
Ukrainian Mathematical Journal 38 (2), 211-213 1986
- Relations between right and left multiplicative semigroups without continuity conditions
TV Karataeva
DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA 1986
- Isomorphism of multiplicative and additive parametric semigroups without the continuity condition
TV Karataeva, GP Butsan
Ukrainian Mathematical Journal 37, 143-148 1985